# SDR AWXA200501327

- Difficulty date: November 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 60,097 hours, 37,330 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 4875
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 26,911 hours, 17,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING CLIMB, THE RT MLG WOULD NOT STOW PROPERLY.  DECLARED EMERGENCY, RETURNED TO ELP & LANDED WITHOUT FURTHER INCIDENT.  ACFT FERRIED BACK TO PHX WITH MLG DOWN.  MX TROUBLESHOT & FOUND UPLOCK ACTUATOR NOT ENGAGING.  REPLACED THE RT MLG UPLOCK ACTUATOR IAW AMWEST TASK CARD R4M32010.  LEAK CHECK & OPS CHECKS GOOD. VENDOR TEAR DOWN REPORT SHOWS THAT THE UNIT DID NOT HAVE ANY INCOMING TESTS PERFORMED ON IT.  VENDOR FOUND WORN HARDWARE, SCRAPER, SEALS, BACK UP RINGS, AND PACKINGS.  UNIT WAS OVERHAULED IAW BOEING OHM 32-30-21 REV. 13.
